Jump to content

Lesara


Lesara

Recommended Posts

Hello...I have been tapering now for 4 months...and seem I have a “normal taper”...up and down...symptoms occasionally....I quit because of I ceased digestive problems,  my biggest problem is to know what illness is causing symptoms...

 

I have Fibromyalgia, post-polio syndrome, hypo thyroid, high blood pressure, high cholesterol, spinal stenosis, depression, arthritis, ...there are a couple more, but can’t think of them...

 

i am using a scale to count, divided to 2 doses daily @2.5 % of Cymbalta...been on for 5+ years...I also take meds for hypo thyroid, blood pressure, and the Cymbalta

 

i am a great Grandma at 78 y.o. Have a cheery personality despite the conditions I have...

use mindfulness, prayer, meditation to help me cope...plus do a lot of reading art, crafts,drawing...the other symptoms I have are fatigue...difficulty sleeping, falling...full body pain, changing double vision, lots of digestive problems...brain fog,...etc,etc...

 

i have joined another group also...and my husband helps weighing the beads...I have supportive family behind me...and are my biggest blessing...looking forward to being in this group...now...

 

 

 

Edited by Shep
removed personal photo
Link to comment
  • Administrator

Hi, Lesara.

 

Welcome to Surviving Antidepressants.

 

Please note I removed the photo you placed in your post. We recommend not using personal photos that could identify you. Not only could someone you know recognize you, but Google Images has a search feature that lets Google scan images. So if you have that image anywhere on the internet, such as on a personal FaceBook or other website, you could be located. We recommend you stay as anonymous as possible in this online environment. 

 

Since you are already tapering, you may already have read this information, but just in case, here are some helpful links:

 

Tips for tapering off Cymbalta (duloxetine)

 

Why taper by 10% of my dosage?

 

How psychiatric drugs remodel your brain

 

Healing from antidepressants. Patterns of recovery video (4 minutes)

 

The Windows and Waves Pattern of Stabilization

 

You may find some helpful information to handle your symptoms here: 

 

Non-drug techniques to cope with emotional symptoms

 

We don't recommend a lot of supplements, as many members report their nervous systems are simply too fragile to handle them. However, magnesium and fish oil tend to be calming to the nervous system and many people report they do help. Please only add in one supplement at a time and at a small dose. For more, please see:

 

 King of supplements: Omega-3 fatty acids (fish oil)

 

Magnesium, nature's calcium channel blocker

 

Please add a signature.  Include drugs, doses, dates, and discontinuations & reinstatements in the last 12-24 months. Also include supplements. This will help us give you the most accurate advice we can. 

  • Any drugs and supplements prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • This is a direct link to your signature:  Account Settings – Create or Edit a signature.

 

Please continue to use this thread to document your taper and to ask plenty of questions. 

Drug free May 22, 2015 after 30 years of neuroleptics, benzos, z-drugs, so-called "anti"-depressants, and amphetamines 

 

My Success Story:  Shep's Success: "Leaving Plato's Cave"

 

And what is good, Phaedrus, and what is not good — need we ask anyone to tell us these things? ~ Zen and the Art of Motorcycle Maintenance


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

 

Link to comment
  • 1 month later...
  • Moderator Emeritus

Hi Lesara, 

 

How are you doing?💚

Been on antipsychotics, benzos, ADs and opiates for chronic pain. 

Was cold turkeyed and put on and off lots of things. Was suicidal n ended up in a psych ward due to akathisia from WDs. When released I still had severe akathisia n was suicidal. Back to the ward and more meds. Tapered off one and have been trying to taper off Seroquel since. Many years of tapering. 

Tapered from 300mg of Seroquel to 7.5mg./2019:➡️ March 10=7.25mg ✔️  
April 17=7.0✔️ June 5th=6.75✔️ July 14th=6.50✔️Aug 28=6.25✔️

Oct 10=6.20 ✔️ Oct21=6.0✔️Dec16=5.80 ✔️                                
 2020➡️Jan 21=5.60✔️April 2=5.40✔️May 29=5.20✔️Aug14= 5.0 ✔️Sep 29=4.80✔️
 2021➡️ Jan 31=4.60 mg✔️April 24=4.40mg✔️Jul17=4.30mg ✔️Aug 28=4.20✔️ Oct 11=4.15✔️Nov 1=4.10✔️ Nov 21= 4.05✔️ Dec 13= 4mg✔️

  2022➡️Jan 8= 3.95

I AM NOT A MEDICAL PROFESSIONAL. These are my own views based on what I’ve experienced myself.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy